# SDR DALA2024080207729

- Difficulty date: July 27, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,458 hours, 31,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 2L DOOR SLIDE LIGHT ILLUM WITH DOOR DISARMED. CORRECTIVE ACTION: T/S IAW B757 SSM 25-66-01 AND FOUND 2L DOOR FWD SLIDE GIRT ENGAGEMENT PROX SENSOR S10218 BAD. REPLACED PROX SENSOR S10218 IAW B757 AMM 25-66-11, CKS OK. (0468349)
